# SDR CALA2023102503176

- Difficulty date: October 19, 2023
- Submitted: October 25, 2023
- Operation: Air carrier
- Aircraft: N76065
- Make and model: Boeing 767424ER
- Aircraft serial: 29460
- Aircraft time: 82,998 hours, 13,407 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 145T192910
- Condition: Corroded
- Location: Sta 955
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD2012-09-04 / EA5340-01385 OP 006 - RHS STA 955 FAIL SAFE STRAP AREA T-FITTING FOUND CORROSION TRANSFER REF. NON-ROUTINE HX NRC WO.2279302 AND ORIGINATED BY EMP NO. V906449 RH STA 955 FAIL SAFE STRAP AREA "T" FITTING REPLACED AS PER EA 5340-01385 OP 006 AND NEW FITTING SHORT EDGE MARGIN AS PER EC/RA 5340-02167 REV A. FORM 44-0008 ITEM 1-9 ACCOMPLISHED. WORK ACCOMPLISHED BY MECHANIC V897470 INSPECTED BY V906449 RII INSPECT IS OKAY. APPROVED BY HX 329567.
